American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[2] Martin Seysen. A probabilistic factorization algorithm with quadratic forms of negative discriminant . Math. Comp. 48 (1987) 757-780. MR 878705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Kramer. On the values at integers of the Dedekind zeta function of a real quadratic field . Trans. Amer. Math. Soc. 299 (1987) 59-79. MR 869399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1